276°
Posted 20 hours ago

Alka Seltzer Original Effervescent Tablets with Aspirin, Fast and Effective Pain Relief for Cold and Flu, 1 Pack of 20

£3.995£7.99Clearance
ZTS2023's avatar
Shared by
ZTS2023
Joined in 2023
82
63

About this deal

Have history of hypersensitivity reactions (eg asthma, rhinitis, urticaria) induced by pain relieving or anti-inflammatory medicines (eg NSAIDS or salicylates). They also provide symptomatic relief from sprains, strains, rheumatic pain, sciatica, lumbago, fibrosis, muscular aches and pains, joint swelling, and stiffness.

If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. These are great for fast and effective relief from headaches with upset stomachs, particularly after too much to eat or drink.Hyperdrug Pharmaceuticals Limited is registered with the Veterinary Medicines Directorate (VMD) who are responsible for the regulation of Veterinary Medicines 2030014-1.

Increased bleeding/blood thinning (if you cut or injure yourself), including bruises, nose bleeds, bleeding gums.The active substances are aspirin (acetylsalicylic acid) (267mg per tablet), paracetamol (133mg per tablet) and caffeine (40mg per tablet). Windeze Gel Caps provide symptomatic relief of flatulence, wind pains, bloating, abdominal distension and other symptoms associated with gastrointestinal gas. Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Are allergic (hypersensitive) to any other pain relieving, anti-rheumatics or anti-inflammatory medicines (eg NSAIDs).

In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. Active ingredients: Aspirin (Acetylsalicylic acid) 324mg per tablet, Sodium hydrogen carbonate 1774mg per tablet, Citric acid 965mg per tablet.

The tablets are suitable for the relief of general pain such as migraines, period pains, rheumatic, and muscular pain and the symptomatic relief of colds and flu, as well as heartburn and indigestion. Other ingredients: Povidone, Dimeticone, Calcium silicate, Docusate sodium, Sodium benzoate (E211), Sodium saccharin, natural and artificial Lemon flavour and natural and artificial Lime flavour. Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. If you experience any of these effects, please cease treatment immediately and speak to a healthcare professional.Berocca Orange Flavour Effervescent 45's gives your body a much needed boost of energy, providing your body with the ultimate dose of essential vitamins and minerals to help you have the best day you possibly could. It is designed for emergencies and not regular use and requires you to have add a recent asthma review. If you do not update your preferences, we will assume that you are happy to receive amazing offers and news.

Asda Great Deal

Free UK shipping. 15 day free returns.
Community Updates
*So you can easily identify outgoing links on our site, we've marked them with an "*" symbol. Links on our site are monetised, but this never affects which deals get posted. Find more info in our FAQs and About Us page.
New Comment